Posted by: nicky | 2009-02-10

am i pregnant?

Last month I took morning after pills(2 at once) 18hours after unprotected sex. My period is now 1 week late. I am having abdominal discomfort as if my period is about to start but nothing happends. my breasts are tender and i' m getting acne like i always do closer to my period but that' s about it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be pregnancy or the effects of the morning after Pill. Do a pregnancy test to be sure.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: buy | 2009-02-10

why dont you buy a home pregnancy test? ask the pharmasist to give you the one that detects early pregnancy.

Reply to buy
Posted by: Nons | 2009-02-10

All I can say is.............

Reply to Nons

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.